| Model Number |
10012144 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer¿s complaint of a bulge in the silicone segment could not be confirmed due to the product was not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
The customer reported a bulge in the silicone segment when infusing precedex.There was no report of patient harm.